Side Effect Of lamotrigine On Myself.



I started Lamotrigine (Lamitor OD 200mg ) in July 2005, all my side effect started after taking lamitor over a period of 18 months, most of the side effect that I have listed has been recognised by FDA
1)      Cramps in Stomach started in Jan 2007.
2)      Weakness, tiredness.
3)      Reduction in Apetite.
4)      Pain, Burning sensation in eyes started in Oct 2007.
5)      Heavy stomach i.e. food not getting digested.
6)      Acne with pus all over my face.
7)      Tremendous hair fall.
8)      Change of Shape of hair, thinning of hair.
9)      Weight loss from 63Kg to 56 Kg(My Height is 179 cm)
10)  Start to breath heavily, after doing little work, such as climbing two floor of ladder.
11)  Heavy foams in Urine.
12)  Sweating in Palms, Palms becoming cold.
13)  Hair becoming Thin.
14)  Ulcer in  mouth.
15)  Pain in Lower abdomen on Sexual arousal.
16)  Cramps in Leg.
17)  Pain in Lower Back.
18)  Frequent fever.
19)  Heavy dandruff.
20) Dotted Black spots on Leg & lips, it left a permanent mark
On taking Lithium with valproate these side effect disappeared but on taking valproate alone these side effect remain, this might be b’coz Lithium carbonate Li2CO3 when taken with valproate R- C=O.ONa  reacts and displaces the sodium from Sodium valproate and forms NaHCO3 i.e. sodium bicarbonate which is a laxative and causes diarrhea if I increase the dose of Valproate.